MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS SHORT ANCHOR PLUG 12MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS SHORT ANCHOR PLUG 12MM; PROSTHESIS, KNEE
Model Number 178554
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924); Pain (1994)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total knee arthroplasty.Subsequently, the patient fell, which resulted in pain and an inability to stand up.Examination revealed that the root part of the anchor plug implant had fractured.Subsequently, a revision surgery was performed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: cps xs sht spdl w pins: catalog#178363, lot#418040; cps/oss 5cm tpr adapt w/oss sc: catalog#178711, lot#942410; cps centering sleeve 14mm: catalog#178536, lot#694120; oss rs 14mm ls tibial bearing: catalog#161095, lot#796120; oss rs axle: catalog#161035, lot#689930; oss rs poly fem bushings set/2: catalog#161034, lot#353990; oss rs 9cm mod prox tib body: catalog#161027, lot#376450; oss rs 5cm resurfacing rt: catalog#151803, lot#555740; oss cmntd prox tib stem 11x150: catalog#150445, lot#125540; oss poly bumper lock pin: catalog#150510, lot#704100; oss reinforced yoke: catalog#150493, lot#046330; oss poly lock pin: catalog#150478, lot#887350; oss poly tibial bushing: catalog#150476, lot#173270; biomet bone cement r 1x40: catalog#110035372, lot#y04bai2201.Report source: foreign: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
CPS SHORT ANCHOR PLUG 12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14829524
Report Number0001825034-2022-01464
Device Sequence Number2367209
Product Code KWA
UDI-Device Identifier00880304461703
UDI-Public(01)00880304461703(17)291213(10)037940
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number178554
Device Catalogue Number178554
Device Lot Number037940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale